# SDR HALA9800268

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2711 · Aileron Tab Control System
- Part: Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 21 - SEA - AFTER TAKEOFF LANDING GEAR LEVER WOULD NOT MOVE.  REPLACED LEAKING HOSE ON LEFT TRIM ACTUATOR.  RESET HYDRAULIC FUSE, SERVICED AND BLED HYDRAULIC SYSTEM.  PERFORMED TRIM ACTUATOR, OPS CHECK PER MM.  TEMPORARY HOSE INSTALLED AND TECH.  SERVICES NOTIFIED FOR PERMANENT REPLACEMENT.  (M)
